# SDR 6CBA20160112148

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 1,093 hours, 1,004 cycles
- Engine time: 1,093 hours, 1,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR INDICATES FAILURE TO RETRACT.  THE ACFT RETURNED WHERE IT LANDED SAFELY WITHOUT INCIDENT.  THE ACFT WAS THEN FERRIED FOR REPAIRS UNDER SPECIAL FLIGHT PERMIT DATED 1 13 2016.  TROUBLESHOOTING & REPLACEMENT OF THE RT MLG DOOR PROXIMITY SWITCH PN 72A74-02 973.30.33.116 OCCURRED IAW THE AMM  12-B-32-10-00-00A-903B-A.  THE EMER & NORMAL EXTENSION & RETRACTION SYSTEMS CHECKED GOOD WITH NO DEFECTS NOTED IAW AMM 2-B-32-30-10-00A-903A-A & 12-B-32-30-00-00A-903B-A.
